# SDR TRAX200700769

- Difficulty date: May 31, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 17,966 hours, 14,706 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL IN COCKPIT & IN FLIGHT.
